Asymptotics of Orthogonal Polynomials and the Painlevé Transcendents

Research output: Chapters, Conference Papers, Creative and Literary Works (RGC: 12, 32, 41, 45)12_Chapter in an edited book (Author)

View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Title of host publicationFrontiers in Orthogonal Polynomials and q-Series
EditorsM Zuhair Nashed, Xin Li
PublisherWorld Scientific Publishing Co. Pte. Ltd.
Chapter10
Pages189-212
ISBN (Electronic)978-981-3228-89-4, 978-981-3228-88-7
ISBN (Print)978-981-3228-87-0
Publication statusPublished - Feb 2018

Publication series

NameContemporary Mathematics and Its Applications: Monographs, Expositions and Lecture Notes
PublisherWorld Scientific Publishing Co. Pte. Ltd.
Volume1

Abstract

In this survey, we review asymptotic results of some orthogonal polynomials which are relate to the Painlevé transcendents. They are obtained by applying Deift–Zhou’s nonlinear steepest descent method for Riemann–Hilbert problems. In the last part of this chapter, we list several open problems.

Research Area(s)

  • Asymptotics, Orthogonal polynomials, Painlevé transcendents, Riemann-Hilbert problems

Citation Format(s)

Asymptotics of Orthogonal Polynomials and the Painlevé Transcendents. / Dai, Dan.

Frontiers in Orthogonal Polynomials and q-Series. ed. / M Zuhair Nashed; Xin Li. World Scientific Publishing Co. Pte. Ltd., 2018. p. 189-212 (Contemporary Mathematics and Its Applications: Monographs, Expositions and Lecture Notes; Vol. 1).

Research output: Chapters, Conference Papers, Creative and Literary Works (RGC: 12, 32, 41, 45)12_Chapter in an edited book (Author)